What causes headache and pain in thighs, back and shoulder blades?

default
Posted on Wed, 17 Jun 2015 in Back Pain
Question: My wife has been under a lot of stress after going shopping just now she is complaining of a headache and her thighs seem to hurt along with a pain in back around the shoulder blade area. She took 2 asprins and wanted to rest for an hour. Do you think its anything to worry about. She recently had a complete physciall blood work etc and everything was ok. She will be 66 next month. She is not a very strong type person mentally holds things in. What is your best opinion. XXXXXXX
doctor
Answered by Dr. Chobufo Ditah 45 minutes later
Brief Answer:
For now, there is no reason to be worried. Monitor only!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this headache and the aches that your wife has reported. I understand your worries and more so because she has XXXXXXX going through stress and you have reported that she is not a very strong person mentally.

These pains are most probably linked to the shopping and the physical activity associated with it. I believe the aspirin and rest would be able to address this problem. When she wakes up, for sure she would report feeling better. What is it that has been getting her so stressed? If you don’t mind, please share with me and I will gladly see what advice could be helpful in overcoming this. With a complete physical that showed nothing abnormal recently, it is a more reassuring piece.

I generally don’t recommend aspirin for aches unless prescribed by a doctor because it can provoke stomach pain and bleeding. I will kindly suggest that she often consider taking Ibuprofen or Tylenol for her pains.

I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 7 minutes later
We have had a very sick little puppy that has us running back and forth to the hospital for one week now. Like I said my wife is not a very strong person. And I don't help the situation either. I am going to take your advice and give her some ibuprophen can I give it after she just took the two asprins one hour ago.
doctor
Answered by Dr. Chobufo Ditah 15 minutes later
Brief Answer:
NO........Not now. Must wait at least 8hours!

Detailed Answer:
Hi,

Please, do not give her the medications right away. Wait for at least after 8hours. Please, you both need to be strong and support each other. Life is so demanding that we must be careful not to get consumed in the daily challenges that come our ways.

As for the puppy, I wish her/him a quick recovery. Unfortunately, I don’t know how to treat pupils.

Best wishes and let me know if there is something more i can do for you at this time.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Ibuprofen

doctor1 MD

Hi, for the past week I have been experienceing a weird pain/sensitivity on my left uppper torso under the armpit area which extends around my...

doctor1 MD

My left shoulder blade has been painful for 10 days now, I ve rested it, taken paracetamol / ibuprofen alternately every 2hours, tries hot & cold...

doctor1 MD

my face feels swollen and tingles (just on the left side, under cheek bone anong jaw line). There is no rash, fever, doesn t look any different...

doctor1 MD

My head has been hurting for like a week now I ve tried Tylenol ibuprofen and my dr even gave me two vicodines and still pain doesn t go away light...

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats...

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2